# SDR AU980311

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Faulty
- Location: Te Flap Control
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CONTROL VALVE RESET IN ACTIVATED POSITION.  FLAPS WOULD NOT RETRACT.  FLAPS RESET AND SYSTEM OPERATED OK.
